MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 85; RECLAIM INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 85; RECLAIM INSTRUMENTS : FEMORAL TRIALS
Model Number 2975-29-085
Medical Device Problem Codes Device Slipped (1584); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when reducing the hip, neck trial would not lock and was spinning out.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.

Brand Name
RECLAIM PROX TRIAL SHAFT 85
Common Device Name
RECLAIM INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10053534
Report Number1818910-2020-12073
Device Sequence Number16856050
Product Code LXH
UDI-Device Identifier10603295156277
UDI-Public10603295156277
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-29-085
Device Catalogue Number297529085
Device Lot NumberJ0611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer05/14/2020
05/18/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date05/18/2020
05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1